Skip to product information
1 of 3

Excedrin

300 Caplets Excedrin Extra Strength Headache Pain Reliever Acetaminophen

300 Caplets Excedrin Extra Strength Headache Pain Reliever Acetaminophen

Regular price $49.02 USD
Regular price Sale price $49.02 USD
Sale Sold out

Excedrin Extra Strength, 300 CapletsNew...Sealed!!!! Active Ingredients:?Acetaminophen 250 mg?Asprin 250 mg (NSAID)Nonsteroidal Anti-Inflammatory Drug?Caffeine 65 mgFor Temporary Relief Of Minor Aches And Pains Due To: ?Headache?A Cold?Arthritis?Muscular Aches?Toothache?Premenstrual And Menstrual Cramps

View full details
  • Shipping

    Free Shipping on All Orders!

  • Returns

    Here at XP Wholesale, we want our customers to shop with confidence. All of our items are backed with a 60 day return window.